Bulletin of the American Mathematical Society

Review: C. C. MacDuffee, The Theory of Matrices

M. H. Ingraham

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 40, Number 5 (1934), 372-373.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183497417

Citation

Ingraham, M. H. Review: C. C. MacDuffee, The Theory of Matrices . Bulletin of the American Mathematical Society 40 (1934), no. 5, 372--373. http://projecteuclid.org/euclid.bams/1183497417.


Export citation